# SDR CALA2022090702287

- Difficulty date: September 5, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737
- Aircraft serial: 28787
- Aircraft time: 74,234 hours, 26,501 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: NA
- Condition: None
- Location: L Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 9/07/22. LEFT CENTER TANK FUEL BOOST PUMP LIGHT COMES ON FOR 10 SEC THEN OFF THEN ON. REPLACED PWR SWITCH RELAY K09902 PERFORMED OPS ON LT CTR PUMP
NORMAL UFI START SEQUENCE. RAN PUMP FOR 15 MINUTES MOVED FUEL NORMAL.
